# SDR V0XD2014062192733

- Difficulty date: June 19, 2014
- Submitted: June 21, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Attach Bracket
- Part number: 12005216001
- Condition: Worn
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT APU COWLING MOUNTING ATTACH POINT WILL NOT ACCEPT FASTENER.  R & R  APU COWLING MOUNTING, BRACKET, ATTACH POINTS IAW SRM 51-40-00.
